Divergent expectations and the dynamic stability of some simple macro economic models

Peel, D and Metcalf, S J (1979) Divergent expectations and the dynamic stability of some simple macro economic models. Economic Journal, 89 (356). pp. 789-798. ISSN 0013-0133

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Economic Journal
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44172
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:11
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 03:55
URI: https://eprints.lancs.ac.uk/id/eprint/44172

Actions (login required)

View Item View Item